# SDR DALA2025010212124

- Difficulty date: December 30, 2024
- Submitted: January 2, 2025
- Operation: Air carrier
- Aircraft: N104DU
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50023
- Aircraft time: 15,111 hours, 7,026 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT EQUIPMENT BAY FRAME 81 (JUST FWD OF ACCESS DOOR 867) AFT FACE HAS CORROSION BETWEEN L36-R36 (FOUND DURING INSPECTION OF ACCESS DOOR 867). SCEPTRE LOG PAGE ENTERED FOR SDR REPORTING. SUMMARY SEE NR FOR ADDITIONAL INFORMATION 001-0775:2090-2106/002 00252 REMOVED AND REPLACED FRAME REF A220 ASRP 51-42-00. (LP# 0735661)
